Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The intrinsic theory of thin shells and plates. I. General theory


Author: Wei-Zang Chien
Journal: Quart. Appl. Math. 1 (1944), 297-327
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/9744
MathSciNet review: 9744
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. E. H. LOVE, A treatise on the mathematical theory of elasticity, Cambridge, 1927.
  • [2] S. TIMOSHENKO, Theory of plates and shells, McGraw-Hill, 1940.
  • [3] W. FLüGGE, Statik und Dynamik der Schalen, Springer, 1934. (A complete list of literature up to 1933 can be found in the end of this book.)
  • [4] Eric Reissner, A new derivation of the equations for the deformation of elastic shells, Amer. J. Math. 63 (1941), 177–184. MR 0003790, https://doi.org/10.2307/2371288
  • [5] J. L. Synge and W. Z. Chien, The intrinsic theory of elastic shells and plates, Theodore von Kármán Anniversary Volume, University of California Press, Berkeley, Calif., 1941, pp. 103–120. MR 0004596
  • [6] A. J. MACCONNELL, Applications of the absolute differential calculus, Blackie, 1931.
  • [7] L. BRILLOUIN, Les tenseurs en mécanique et en élasticité, Paris, 1928.
  • [8] F. D. MURNAGHAN, Finite deformations of an elastic solid, Amer. J. Math., 59, 235-260 (1937).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/9744
Article copyright: © Copyright 1944 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website